# SDR UALA2010061702133

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 59,988 hours, 22,163 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT AIR BLOWING IN CABIN AT ROWS 11-14, OKAY ELSEWHERE.  POSSIBLE LEAK IN DUCT WORK.  DUCTS REPAIRED SFOOV, LEAK CHECK GOOD.
